MAUDE Adverse Event Report: FLOWONIX MEDICAL, INC. INTRATHECAL CATHETER

FLOWONIX MEDICAL, INC. INTRATHECAL CATHETER
Model Number 11830
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Discomfort (2330); Inadequate Pain Relief (2388)
Date of Event 08/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record, which includes verification of all steps in the manufacturing of the us catheter revision kit, verification of all final testing performed by/on the us catheter revision kit, and packaging for subject us catheter revision kit was performed.The review did not identify any non-conformances, issues or capas associated with us catheter revision kit function.Device was discarded and not returned for additional evaluation and investigation.Per the instructions for use of the device, catheter occlusion is a known possible risk of use of the device.Internal complaint number: (b)(4).
 
Event or Problem Description
Clinical specialist (cs) reported that the patient had been complaining of increased pain and withdrawal-like symptoms.Cs reported that the patient had a catheter dye study performed and it was noted that the catheter was likely occluded and required replacement.It was also reported that there had been a gradual increase in reservoir volume over the past three refills.The pump and catheter were replaced and were discarded.The reporter was not informed of anything noted at the replacement surgery.Mdr 3010079947-2022-00012 was opened to address the pump issues.

Brand Name
INTRATHECAL CATHETER
Common Device Name
INTRATHECAL CATHETER
Manufacturer (Section D)
FLOWONIX MEDICAL, INC.
500 international drive
suite 200
mount olive NJ 07828
Manufacturer (Section G)
FLOWONIX MEDICAL, INC.
120 forbes blvd
suite 170
mansfield MA 02048
Manufacturer Contact
james bennett
500 international drive
suite 200
mount olive, NJ 07828
9734269229
MDR Report Key13497717
Report Number3010079947-2022-00023
Device Sequence Number4253148
Product Code LKK
UDI-Device Identifier00810335020105
UDI-Public(01)00810335020105(17)210726(10)25656
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/26/2021
Device Model Number11830
Device Catalogue Number11830
Device Lot Number25656
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2022
Initial Report FDA Received Date02/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/26/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale